Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (712 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 377–385
DOI: 10.2977/prims/1195196617

Published online: 1976-12-31

On Boundary Values of Hypergeometric Functions of Several Variables

Kyoji Saito[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Saito Kyoji: On Boundary Values of Hypergeometric Functions of Several Variables. Publ. Res. Inst. Math. Sci. 12 (1976), 377-385. doi: 10.2977/prims/1195196617